MathSciNet Relay Station
MathSciNet bibliographic data
MR2476678 (2009k:82102) 82C40 (35B65 35F20 76P05 76X05 82D10)
Bernis, Laurent; Desvillettes, Laurent Propagation of singularities for classical solutions of the Vlasov-Poisson-Boltzmann equation. Discrete Contin. Dyn. Syst. 24 (2009), no. 1, 13–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement